# SDR SWAA2024040360277

- Difficulty date: March 7, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE ORSS 271 RT WING 2024-165045<[01] REPLACED SUPPORT BRACKET AND FASTENERS TRAILING EDGE ORSS 271 RT WING IAW B7-7-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9   SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED SUPPORT BRACKET AND FASTENERS TRAILING EDGE ORSS 271 RT WING IAW B7-7-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; SEE INDIVIDUAL SIGN-OFF BELOW.
